Virtual Teen Forums
 

Go Back   Virtual Teen Forums > > >
Register Blogs FAQ Calendar Mark Forums Read Chat Room

Reply
 
Thread Tools Display Modes
Old February 2nd, 2014, 04:54 AM   #1
ghostfilm
New Member
 
ghostfilm's Forum Picture
 
Name: Damian
Join Date: February 2, 2014
Location: Michigan
Gender: Male
Default hallucinating again

I was diagnosed about 4 years ago and my hallucinations haven't been bad at all in the last 6 months but a month ago, my doctor prescribed me Seroquel XR and Cymbalta and it wasn't until I started taking those when I started hallucinating again. I know its related because hours after taking them I start hearing things and getting dissociated really bad. Is this a normal thing from taking those medications? I'm seeing my doctor in a few days for a check-up on the meds but I wanted to see what you guys thought.
ghostfilm is offline   Reply With Quote
Old February 6th, 2014, 06:35 PM   #2
frisbee25
Member
 
Name: Ethan
Join Date: November 17, 2013
Location: Usa
Age: 18
Gender: Male
Default Re: hallucinating again

I would not know about them but i would tell your doc there not helping me
frisbee25 is offline   Reply With Quote
Old February 17th, 2014, 07:36 PM   #3
Bmble_B
Nice Poster
 
Bmble_B's Forum Picture
 
Name: Changed my mind
Join Date: February 16, 2014
Location: Lavender Town
Age: 17
Gender: Male
Exclamation Re: hallucinating again

Quote:
Originally Posted by ghostfilm View Post
I was diagnosed about 4 years ago and my hallucinations haven't been bad at all in the last 6 months but a month ago, my doctor prescribed me Seroquel XR and Cymbalta and it wasn't until I started taking those when I started hallucinating again. I know its related because hours after taking them I start hearing things and getting dissociated really bad. Is this a normal thing from taking those medications? I'm seeing my doctor in a few days for a check-up on the meds but I wanted to see what you guys thought.
You're most likely having a bad reaction to the medication. I would definetly reccommend telling your doctor about this the next time you see her/him.


I wonder what the world would be like without cellphones.

Let's Dance In The Rain.



I'm Different :3
Bmble_B is offline   Reply With Quote
Old February 17th, 2014, 08:36 PM   #4
ksdnfkfr
Banned
 
Join Date: August 28, 2013
Gender: Undisclosed
Blog Entries: 3
Default Re: hallucinating again

Sometimes meds of that type can make things a little worse at first as a temporary side effect.
ksdnfkfr is offline   Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


All times are GMT -5. The time now is 12:20 AM.


Powered by vBulletin®
Copyright©2000 - 2017
Search Engine Optimisation provided by DragonByte SEO (Lite) - vBulletin Mods & Addons Copyright © 2017 DragonByte Technologies Ltd.
Copyright 2004 - 2017, VirtualTeen.org